# SDR SIMA20180205005

- Difficulty date: February 5, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,593 hours, 38,667 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TORSION BAR SUPPORT AT FRAME 61 RT. IS CRACKED APPROXIMATELY .250.  REMOVED AND REPLACED CARGO DOOR TORSION BAR SUPPORT IAW SRM 51-40-02.
